MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SM HYBRID GLENOID BASE 4MM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. SM HYBRID GLENOID BASE 4MM; PROSTHESIS, SHOULDER
Model Number 113952
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Scar Tissue (2060)
Date of Event 01/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Year of birth: (b)(6).Concomitant products: cat: 0104211093 lot: 2967376 anatomical shoulderâ?¢, humeral stem, cemented, 㸠9, 100 mm.Cat: 0104212465 lot: 2885133 anatomical shoulderâ¿¢ domelockâ®, humeral head, 㸠46- 16, r=26.1mm.Cat: 0104227005 lot: 2853488 anatomical shoulderâ?¢ domelock â®, dome, centric.Report source: foreign- (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a left shoulder arthroplasty.Subsequently, the patient suffers from pain and underwent arthroscopic arthrolysis surgery and the event is defined as resolved.No additional patient consequences are reported at this time.
 
Event or Problem Description
No additional event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of radiographs.Review of the available records identified the following: no revision took place.Tsp glenoid intact without wear and is stable with intact labrum and cuff.Subacromial evaluation notes impingement and bursectomy.As no device has been removed, symptoms have resolved after this intervention, this is likely a soft tissue impingement.Device history record (dhr) was reviewed for deviations and/ or anomalies with the following anomalies/ deviations identified: one piece being out of spec and one piece having inclusions.Those 2 parts were scrapped as common cause scrap.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SM HYBRID GLENOID BASE 4MM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11841878
Report Number0001825034-2021-01508
Device Sequence Number3223951
Product Code KWS
UDI-Device Identifier00880304462625
UDI-Public(01)00880304462625(17)240811(10)553070
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K060694
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2024
Device Model Number113952
Device Catalogue Number113952
Device Lot Number553070
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/07/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight60